# SDR ASAA2023013141755

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,417 hours, 15,391 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING THE LEFT FMC FAILED. THE FMC CONTINUALLY CYCLED ON/OFF THROUGHOUT TAXI IN TO THE GATE. GROUNDED - YES. CAPT'S FMC LOGGED 'PGM' FAULT ON GND. ACCOMP B737-800 FIM TASK 34-61 #807 & 836. GND VERIFICATION SUCCESSFUL, ALL CKS NML.
